# SDR CALA0000064

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 157
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GALLEY SUPPORT FITTING CORRODED ATSTA 157, RBL 4.  A NEW GALLEY SUPPORT FITTING WAS INSTALLED IAW SRM 51-30-2.
